Random Motion with Uniformly Distributed Directions and Random Velocity

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2012) Random Motion with Uniformly Distributed Directions and Random Velocity. Journal of Statistical Physics, 147 (6). pp. 1216-1225. ISSN 0022-4715

Download (189kB) | Preview
Official URL: http://link.springer.com/article/10.1007/s10955-012-0516-8


In this paper we deal with uniformly distributed direction of motion or isotropic motion at random speed or velocity where the direction alternations occur according to the renewal epochs of a general distribution. We derive the renewal equation for the characteristic function of the transition density of the multidimensional motion. Then, by using the renewal equation, we study the behavior of the transition density near the sphere of its singularity for one-, two-, three-, and four-dimensional cases. To illustrate our solution methodology we present detailed calculations of many solvable examples.

Item Type: Article
Uncontrolled Keywords: Random evolutions ¢ semi-Markov processes ¢ general distribu- tions ¢ random velocity
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 27 Oct 2014 08:15
Last Modified: 15 Aug 2015 09:22
URI: http://eprints.zu.edu.ua/id/eprint/13386

Actions (login required)

View Item View Item